# SDR CA061128004

- Difficulty date: November 17, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,487 hours
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031202015
- Condition: Cracked
- Location: Fuselage
- Part time: 14,060 hours
- Component: Box Beam, Bell, 206031200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRAP PN 206-031-200-076 WAS FOUND CRACKED AT INSPECTION.  WHEN IT WAS REMOVED, SUPPORT PN 206-031-202-015 WAS ALSO FOUND CRACKED. BOTH WERE REPLACED IAW MFG INSTRUCTIONS. (TC NR 20061128004)
